# SDR AALA20071791

- Difficulty date: March 15, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1005042005
- Condition: Failed
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLL - RIGHT NUMBER ONE DOOR SLIDE FELL TO RAMP WHEN DOOR OPENED BY CATERING.  SLIDE WAS NOT ARMED.  FOUND DEFECTIVE CLIPS THAT HOLD CHUTE INSIDE DOOR.  SLIDE FELL OFF DOOR AND LANDED INTACT.  DID NOT DEPLOY.  PRESSURE INDICATOR IS DAMAGED AND UNREADABLE.  REPLACED RIGHT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
